# SDR GCHR0000012

- Difficulty date: September 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N176PA
- Make and model: Bell 407
- Aircraft serial: 53160
- Engine: Allsn 250C47B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 23068348
- Condition: Water Contam
- Location: Nr 1 Engine
- Part time: 26 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: H, A

## Discrepancy

FADEC FAILURE LIGHT ILLUMINATED IN DEPARTURE TRANSITION.  PILOT SWITCHED TO  MANUAL MODE AND LANDED AIRCRAFT.  AIRCRAFT BEGAN ENGINE OVERSPEED, SYSTEM BACK-UPS CUT IN AND SHUT DOWN ENGINE.  SYSTEM TROUBLESHOOTING FAILED TO RETRIEVE FLASH CODES.  ENTRY TO ECU BY LAP TOP LINK FAILED, NO ECU AVAILABLE.  ALLISON REPORT ENGINE REMOVED FOR OVERSPEED OVERHAUL.  CYCLES, 18.  (X)
